A note on color-bias Hamilton cycles in dense graphs

Research output: Contribution to journalArticlepeer-review

Authors

Colleges, School and Institutes

Abstract

Balogh, Csaba, Jing, and Pluhár [Electron. J. Combin., 27 (2020)] recently determined the minimum degree threshold that ensures a 2-colored graph $G$ contains a Hamilton cycle of significant color bias (i.e., a Hamilton cycle that contains significantly more than half of its edges in one color). In this short note we extend this result, determining the corresponding threshold for $r$-colorings.

Details

Original languageEnglish
Pages (from-to)970-975
JournalSIAM Journal on Discrete Mathematics
Volume35
Issue number2
Publication statusPublished - 11 May 2021

Keywords

  • Hamilton cycles, color-bias, discrepancy